# SDR SWIA200921476

- Difficulty date: April 20, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 36,262 hours, 47,545 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1190AM1
- Part serial: AG270
- Condition: Failed
- Location: Cockpit
- Part time: 11,678 hours, 17,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 7815 - ALTIMETERS DISAGREE.  REPLACED CAPTAINS ALTIMETER, PN 1190AM1 SN OFF AG270.
